Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Viral load slightly increased after 3 months
May 23, 2009

It's been 6 months since I've been diagnosed as being HIV positive. After one month of taking the Norvir + Reyataz+ Truvada combo, my viral load plummeted from 42,440 to 530, while my CD4 count was virtually unchanged at 356. After three months on this combo, my viral load crept up slightly to 600 while my CD4 count shot up to 556. I try to take my meds at 8pm every evening, but sometimes I wind up taking them 2-3 hrs past that time and most of the time I don't take my meds with food. I do store my meds at the correct temperature (Norvir refrigerated, the other two at room temperature). Is this normal? Are my meds working the way they should, or do I need to do a better job of adhering in order to get my viral load down to undetectable?

Response from Dr. Holodniy

I think your meds are working fine. If on the next set of labs your viral load is not undetectable, then you may need an adjustment in your HIV regimen.



Previous
percentage
Next
Estimated time for a cure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement